Pacific Journal of Mathematics

A characterization of the representable Lebesgue decomposition projections.

Wayne C. Bell and Michael Keisler

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 185-186.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784668

Mathematical Reviews number (MathSciNet)
MR555046

Zentralblatt MATH identifier
0414.28003

Subjects
Primary: 46E27: Spaces of measures [See also 28A33, 46Gxx]

Citation

Bell, Wayne C.; Keisler, Michael. A characterization of the representable Lebesgue decomposition projections. Pacific J. Math. 83 (1979), no. 1, 185--186. https://projecteuclid.org/euclid.pjm/1102784668


Export citation

References

  • [1] Wayne C. Bell, A decomposition of additive set functions, Pacific J. Math., 72 (1977), 305-311.
  • [2] Michael Keisler, Integralrepresentations for elements of the dual of ba(S,), Pacific J. Math., 83 (1979), 177-183.
  • [3] Dorothy Maharam, Finitely additive measures on the integers, Sankhya, series A, 38 (1976), 44-59.